# SDR QXEA2021121400549

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 8,865 hours, 5,433 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DESCENDING THROUGH 17000' OAT -4DEG C, MODERATE ICE, A=I WING 1 LEAK EICAS WARNING ILLUMINATED. RAN QRH CHECKLIST AFTER PUSHING ICE PROTECTION WING BUTTON OUT, MESSAGE EXTINGUISHED. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. CHECKED CMC FOR MSG FAULTS PER AMM 45-45-00-970-803-A. NO FAULTS WITH MX MSG. PERFORMED FIM 30-11-00-810-818 FOR LEFT SYS ANTI-ICE SYS LEAK, ODS BIT CHECK PASSED. PERFORMED WTAIS OPS TEST PER FIM & AMM 30-11-00-710-801A, TEST PASSED. FAULT FOUND TO BE TRANSITORY CONDITION OF AMS CONTROLLER PROCESSOR MODULE. A-I WING 1 LEAK MSG EXTINGUISHED AND DID NOT RETURN. RETURNED TO SERVICE.
